# SDR DALA2017070305157

- Difficulty date: June 25, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 43,327 hours, 29,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EXIT SIGN BROKEN.  REPAIRED THE SIGN. OPS CHECKED GOOD. OK FOR SERVICE.
